MathSciNet Relay Station
MathSciNet bibliographic data
MR2074987 20G99
Lusztig, George Parabolic character sheaves. I. Mosc. Math. J. 4 (2004), no. 1, 153–179, 311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement